# SDR 2011FA0000281

- Difficulty date: May 1, 2011
- Submitted: May 1, 2011
- Operation: General aviation
- Aircraft: N975GR
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4154
- Aircraft time: 457 hours, 292 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Adapter
- Part number: 159HM100335
- Condition: Cracked
- Location: Hyd System
- Part time: 457 hours, 292 cycles
- Stage of operation: NR
- How discovered: W
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOW ACCUMULATOR PRESSURE.  A CRACK WAS LOCATED PERPENDICULAR TO THREADS OF ADAPTER W/ 10X MAGNIFIER.
